Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Vomiting due to foul smell in mouth. Had full reconstructive nasal surgery. How to get rid of this ?

Last week i had full reconstructive nasal surgery. I had my septom realigned, polips removed, adenoids removed, and all my sinuses cleaned out. Well today i noticed a foul smell that made me feel sick to my stomach . Then i acctually wound up throwing up because of it. I did a saline nasal rinse and it did not get rid of the odor or taste in my mouth. I really want to know a way that will get rid of it so i can stop vomiying. Do you know any way?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello. the odor and foul smell may be due to the drugs you are taking , or some infected crusts in your nose or sinus. i would like you to continue your saline nasal rinse and use hexidine mouth wash for gargling. please meet your ENT doctor for considering changing your medicines also. thanks
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor